Removable singularities of CR functions on singular boundaries

Описание

Тип публикации: статья из журнала

Год издания: 2002

Идентификатор DOI: 10.1007/s002090100354

Аннотация: The problem of analytic representation of integrable CR functions on hypersurfaces with singularities is treated. The nature of singularities does not matter while the set of singularities has surface measure zero. For simple singularities like cuspidal points, edges, corners, etc., also the behaviour of representing analytic functПоказать полностьюions near singular points is studied.

Ссылки на полный текст

Издание

Журнал: MATHEMATISCHE ZEITSCHRIFT

Выпуск журнала: Vol. 242, Is. 3

Номера страниц: 491-515

ISSN журнала: 00255874

Место издания: NEW YORK

Издатель: SPRINGER-VERLAG

Авторы

  • Kytmanov A. (Krasnoyarsk State University)
  • Myslivets S. (Krasnoyarsk State University)
  • Tarkhanov N. (Universitat Potsdam,Institut fur Mathematik)

Вхождение в базы данных